# SDR REXA2012121401776

- Difficulty date: December 14, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N8946A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7946
- Aircraft time: 13,882 hours, 13,489 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 3645 ON CLIMBOUT FROM MSP RECEIVED GEAR DISAGREE MESSAGE WHEN GEAR HANDLE WAS SELECTED UP.  THE MLG RETRACTED BUT THE NLG REMAINED DOWN.  THE QRH WAS COMPLETED AND MANUAL EXTENSION WAS SELECTED WITH 3 GREENS.  THE CREW DECLARED AN EMERGENCY.  VERIFIED NO EXTERNAL LEAKS (HYDRAULIC/ NITROGEN) WITH NOSE STRUT.  FLUSHED OLD FLUID FROM STRUT, SERVICED STRUT WITH NEW FLUID / NITROGEN PER AMM 12-12-32.  COMPLETED PA 05-018J. (2), OPS CHECK GOOD.
